# SDR RAIA201611180001

- Difficulty date: November 18, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 37,644 hours, 22,180 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAIL & UNABLE TO MANUALLY CONTROL PRESSURIZATION. R & R ELECTROPNEUMATIC OUTFLOW VALVE.OPS CHECKED GOOD.
